# SDR 2004FA0000757

- Difficulty date: August 18, 2004
- Submitted: September 27, 2004
- Operation: General aviation
- Aircraft: N25MB
- Make and model: Amd FALCON900B
- Aircraft serial: 163
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 95G50
- Part serial: 127
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 2,773 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

APPROX 5-10 MINUTES AFTER TAKEOFF, PILOTS NOTED NR 2 HYDRAULIC SYSTEM LOSING FLUID.  SYSTEM CONTINUED TO LOSE FLUID SO NR 2 ENGINE WAS SHUT DOWN AND AIRCRAFT LANDED.  MAINTENANCE FOUND NR 2 HYDRAULIC SYSTEM PRESSURE SWITCH LEAKING.  INSTALLED NEW PRESSURE SWITCH CLEANED AIRCRAFT AFT COMPARTMENT AND TESTED SYSTEM FOR OPERATION AND LEAKS.  AIRCRAFT RETURNED TO SERVICE. NEW SWITCH WAS A LATER GENERATION SWITCH (PN 906229).
